Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 255, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 12:31 PM CDT for Forrest County, Jones County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 12:31 PM CDT (17:31 UTC)
- Expired
- Apr 30, 2017, 1:05 PM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forrest County, MS, Jones County, MS
The radar
The Mobile radar (KMOB), 118 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1930 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.9
The text
As transmitted.
552
WUUS54 KJAN 301731
SVRJAN
MSC035-067-301830-
/O.NEW.KJAN.SV.W.0255.170430T1731Z-170430T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1231 PM CDT SUN APR 30 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Forrest County in southeastern Mississippi...
Southern Jones County in southeastern Mississippi...
* Until 130 PM CDT
* At 1231 PM CDT, a severe thunderstorm was located near Sunrise, or
near Hattiesburg, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Petal and Sunrise around 1240 PM CDT.
Macedonia and Eastabuchie around 1250 PM CDT.
Ovett around 115 PM CDT.
Laurel around 125 PM CDT.
Other locations impacted by this severe thunderstorm include Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 PM CDT for southeastern
Mississippi.
LAT...LON 3134 8935 3135 8938 3164 8939 3157 8894
3143 8894 3143 8914 3091 8914 3091 8934
TIME...MOT...LOC 1731Z 207DEG 23KT 3127 8924
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
192 follow-up statements
523
WWUS54 KJAN 301754
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1254 PM CDT SUN APR 30 2017
MSC035-067-301830-
/O.CON.KJAN.SV.W.0255.000000T0000Z-170430T1830Z/
Forrest MS-Jones MS-
1254 PM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EASTERN FORREST AND SOUTHEASTERN JONES COUNTIES...
At 1253 PM CDT, severe thunderstorms were located along a line
extending from near Macedonia to near Mclaurin to Maxie, moving north
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Macedonia around 100 PM CDT.
Sunrise around 105 PM CDT.
Ovett around 125 PM CDT.
Other locations impacted by these severe thunderstorms include
Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 PM CDT for southeastern
Mississippi.
LAT...LON 3161 8921 3157 8894 3143 8894 3143 8914
3091 8914 3091 8930 3133 8925
TIME...MOT...LOC 1753Z 195DEG 37KT 3134 8912 3117 8916 3098 8917
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
19714
WWUS54 KJAN 301805
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
105 PM CDT SUN APR 30 2017
MSC035-067-301815-
/O.CAN.KJAN.SV.W.0255.000000T0000Z-170430T1830Z/
Forrest MS-Jones MS-
105 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORREST AND
SOUTHEASTERN JONES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled. However, gusty winds and
heavy rain are still possible with these thunderstorms.
A tornado watch remains in effect until 3 PM CDT for southeastern
Mississippi.
LAT...LON 3161 8921 3157 8894 3143 8894 3143 8914
3091 8914 3091 8930 3133 8925
TIME...MOT...LOC 1802Z 207DEG 23KT 3139 8909 3122 8913 3103 8914
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 10:58 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 30, 10:58 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1058 AM CDT Sun Apr 30 2017
...SEVERE WEATHER AND FLOODING TODAY AND POTENTIALLY AGAIN MID
WEEK...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
A cold front currently extends generally just to the west of the
Mississippi River this morning with line of QLCS thunderstorms
moving across the area. There have been multiple reports of
Tornadoes across the area this morning along with numerous Tornado
Debris Signatures on Radar. This line of storms will continue to
move east across the area this morning into the afternoon hours
and with plenty of instability/shear expect there to be the
possibility of more tornadoes. These initial line of storms will
move east of the area by early afternoon, but there could be some
re-development this afternoon. The Global and Hi-Res models do try
and re-develop some convection during the afternoon along and
ahead of the cold front mainly over areas east of I-55. There will
be a continued chance for severe this afternoon for those areas,
as the models suggest good instability with H700-H500 lapse rates
of 6.5 to 7.5 C/KM, 1500-2000 j/kg of MU Cape and 45-50kts of
deep layer shear. Will continue to monitor for this as we progress
through the late morning/early afternoon. All of the convection
should exit east of the area by early evening./15/
Prior discussion below:
Today through Tonight,
Today's focus remains on the potential for severe weather and heavy
rainfall, as a deep low pressure system sweeps through the central
CONUS. The deepening low has increased southerly flow over the
Southern Mississippi Valley at all heights, causing a surge of
anomalous moisture into our region. Blended total precipitable water
imagery shows a broad swath of 1.5 to 2 inch PWAT values extending
from south central Louisiana through southern Missouri. A line of
thunderstorms - focused mainly along an advancing cold front - will
continue marching eastward throughout the day today. The heaviest
and most intense rainfall looks to be associated with and MCS
centered in central Louisiana and another moving through northern
Mississippi and western Tennessee. Bowing segments along the line of
storms will have to be monitored for wind and brief tornado
potential. Rainfall amounts of 2 to 3 inches will be common across
the area today, with isolated higher amounts. Flash flooding and
areas of river flooding will be possible with this heavy rain.
/NF/
Monday through Saturday night,
A lull in the active weather pattern is expected early this week
before the next potential heavy rain/severe weather event
threatens the ArkLaMiss as we go into Wednesday/Thursday. That
system should be followed by much cooler conditions to finish up
the week.
For the Monday through Tuesday night period, weak surface high
pressure will move east across the forecast area bringing dry
conditions with seasonably warm days and cool nights.
The next shortwave trough will then dig southward in association
with a fairly impressive tropospheric undulation (2.0 PVU
intrusion to near H600) that would result in rapid cyclogenesis
over the southeast CONUS. Global models have been quite erratic in
how much digging and cyclogenesis will take place, but they have
also been pretty consistent with the general large scale response
including impressive warm advection followed by strong height
falls. So expect the combination of forcing/moisture/instability
will be supportive of multiple convective rounds that could result
in very heavy rainfall in addition to severe weather.
Of course, depending on what transpires today, antecedent
conditions could be an issue with much of the area under a threat
for more significant flooding. We will be focusing more on this
event immediately following today's system. Beyond Thursday, if
the more wrapped up solutions verify, would expect cyclonic flow
to maintain some what unsettled and much cooler conditions with
continued light rain chances as we go into Friday. If the more
progressive solutions verify, then drier/clearer and cooler
conditions would be the general rule going into next weekend. /EC/
&&
.AVIATION...
12Z TAF discussion:
Gusty southerly winds will continue to affect the TAF sites today
in advance of a line of thunderstorms pushing east across the
region. Periods of lower ceiling and reduced visibility, as well
as gusty and erratic winds may accompany the thunderstorms. Very
heavy rainfall and frequent lightning have been observed with this
line of storms already this morning. A chance for showers and
possibly a few thunderstorms will linger into the afternoon until
the cold front ushers in drier air from west to east. Amendments
may be necessary to refine the timing for thunderstorms. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 52 77 53 / 99 38 0 0
Meridian 80 54 78 52 / 97 100 0 0
Vicksburg 74 51 78 54 / 96 11 0 0
Hattiesburg 80 53 80 52 / 97 92 0 0
Natchez 73 51 78 54 / 96 10 0 0
Greenville 72 51 75 55 / 90 10 0 0
Greenwood 75 52 74 54 / 99 25 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ030-031-033-038-
039-044>046-050>052-056>058-064>066-072>074.
Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
025>029-032-034>037-040>043-047>049-053>055-059>063.
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.
&&
15Hazardous weather outlook, Apr 30, 6:57 AM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 657 AM CDT Sun Apr 30 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 657 AM CDT Sun Apr 30 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Elevated TIMING...Today A squall line will push across the outlook area today. It will bring with it the threat for severe weather and flash flooding. Look for storms to move east of the area early this evening. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 30, 11:13 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM TSTM WND DMG 1 S GRENADA 33.77N 89.81W
04/30/2017 GRENADA MS EMERGENCY MNGR
TREES DOWN IN THE CITY OF GRENADA.
&&
TWLocal storm report, Apr 30, 11:17 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM TSTM WND DMG 6 ENE SUMRALL 31.44N 89.45W
04/30/2017 COVINGTON MS EMERGENCY MNGR
REPORT OF POWER LINE DOWN ON LOTT TOWN RD.
&&Local storm report, Apr 30, 11:20 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM TSTM WND DMG 7 E SUMRALL 31.42N 89.43W
04/30/2017 FORREST MS EMERGENCY MNGR
POWER LINES DOWN ON LOTT TOWN RD.
&&Local storm report, Apr 30, 11:46 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1146 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG GOODMAN 32.97N 89.92W
04/30/2017 HOLMES MS PUBLIC
PICTURES OF NUMEROUS TREES AND POWER LINES
DOWN ON THE CAMPUS OF HOLMES COMMUNITY
COLLEGE. POSSIBLE TORNADO.
&&
TWLocal storm report, Apr 30, 11:50 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1150 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TSTM WND DMG 4 N NEW HOPE 33.50N 88.33W
04/30/2017 LOWNDES MS EMERGENCY MNGR
TREES DOWN NEAR THE INTERSECTION OF MILL AND
PHILLIPS HILL ROADS.
&&
TWLocal storm report, Apr 30, 11:52 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1152 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TSTM WND DMG 4 N NEW HOPE 33.50N 88.33W
04/30/2017 LOWNDES MS EMERGENCY MNGR
TREES DOWN NEAR THE INTERSECTION OF MILL AND
PHILLIPS HILL ROADS. ONE TREE WAS BLOWN DOWN
ON A HOUSE ALONG PHILLIPS HILL ROAD.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 5:29 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 61 min |
| Apr 30, 6:10 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| Apr 30, 6:14 AM CDT | Tornado Warning | JAN | Adams | 34 min |
| Apr 30, 6:34 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Apr 30, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Apr 30, 6:43 AM CDT | Tornado Warning | JAN | Warren | 62 min |
| Apr 30, 6:50 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 55 min |
| Apr 30, 7:20 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 55 min |
| Apr 30, 7:21 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 39 min |
| Apr 30, 7:28 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Warren | 62 min |
| Apr 30, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 40 min |
| Apr 30, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 64 min |
| Apr 30, 7:57 AM CDT | Tornado Warning | JAN | Hinds | 48 min |
| Apr 30, 8:01 AM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin | 44 min |
| Apr 30, 8:06 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 54 min |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Apr 30, 8:13 AM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 62 min |
| Apr 30, 8:20 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 55 min |
| Apr 30, 8:31 AM CDT | Tornado Warning | JAN | Hinds, Madison | 59 min |
| Apr 30, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 61 min |
| Apr 30, 9:00 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 3 hr |
| Apr 30, 9:05 AM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 55 min |
| Apr 30, 9:09 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 66 min |
| Apr 30, 9:18 AM CDT | Tornado Warning | JAN | Scott | 42 min |
| Apr 30, 9:30 AM CDT | Flash Flood Warning | JAN | Attala, Holmes, Humphreys, Madison | 3 hr |
| Apr 30, 9:37 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 53 min |
| Apr 30, 9:48 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 40 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 55 min |
| Apr 30, 9:53 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery, Webster | 52 min |
| Apr 30, 9:54 AM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith | 3 hr |
| Apr 30, 10:05 AM CDT | Tornado Warning | JAN | Montgomery, Webster | 27 min |
| Apr 30, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 38 min |
| Apr 30, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 22 min |
| Apr 30, 10:22 AM CDT | Tornado Warning | JAN | Grenada | 23 min |
| Apr 30, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 57 min |
| Apr 30, 10:43 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 62 min |
| Apr 30, 10:45 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Noxubee | 60 min |
| Apr 30, 10:59 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 43 min |
| Apr 30, 11:12 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Apr 30, 11:33 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones | 3 hr |
| Apr 30, 11:42 AM CDT | Tornado Warning | JAN | Lowndes | 8 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.